Journal article icon

Journal article

PREDICTABILITY AND FINITE-TIME INSTABILITY OF THE NORTHERN WINTER CIRCULATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1256/smsqj.51003

Authors


MOLTENI, F More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Atmos Ocean and Planet Physics
Journal:
QUARTERLY JOURNAL OF THE ROYAL METEOROLOGICAL SOCIETY
Volume:
119
Issue:
510
Pages:
269-298
Publication date:
1993-01-05
DOI:
ISSN:
0035-9009
URN:
uuid:943eb8df-0400-4e52-9e7a-487d55e9c3f8
Source identifiers:
169984
Local pid:
pubs:169984

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP